Open Access
2012 Finite-Time Attractivity for Diagonally Dominant Systems with Off-Diagonal Delays
T. S. Doan, S. Siegmund
Abstr. Appl. Anal. 2012(SI09): 1-10 (2012). DOI: 10.1155/2012/210156


We introduce a notion of attractivity for delay equations which are defined on bounded time intervals. Our main result shows that linear delay equations are finite-time attractive, provided that the delay is only in the coupling terms between different components, and the system is diagonally dominant. We apply this result to a nonlinear Lotka-Volterra system and show that the delay is harmless and does not destroy finite-time attractivity.


Download Citation

T. S. Doan. S. Siegmund. "Finite-Time Attractivity for Diagonally Dominant Systems with Off-Diagonal Delays." Abstr. Appl. Anal. 2012 (SI09) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1254.34085
MathSciNet: MR2947725
Digital Object Identifier: 10.1155/2012/210156

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top